# SDR MALA975924

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2310
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Lack Of Lube
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM MSP ON GEAR RETRACTION, THE LEFT MAIN RED IN TRANSIT LIGHT REMAINED ILLUMINATED AND DID NOT EXTINGUISH.  CYCLED GEAR WITH NO CHANGE, AIRCRAFT RETURNED TO MSP.  MAINTENANCE CLEANED AND LUBED UPLOCKS FOR GEAR AND DOOR.  ALL CHECKS GOOD.
